# SDR UIEA2019020603131

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,871 hours, 14,587 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Eng Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE NOSE COWL HAS GOUGE 4 O'CLOCK POSITION.( REPAIRED AT FAN CASE RING SEGMENT. )
